Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 73, NWS Columbia, SC

June 22, 20194 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 22, 2019, 5:22 PM EDT for 4 counties in South Carolina. It was in force for 38 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 5:22 PM EDT (21:22 UTC)
Expired
Jun 22, 2019, 6:00 PM EDT
In force
38 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, SC, Kershaw County, SC, Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 42 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:27 PM EDTTSTM WND DMG4 Ssw Blythewood, SCTREE DOWN ON TURKEY FARM ROAD. TIME ESTIMATED BY RADAR.
Jun 22, 5:32 PM EDTTSTM WND DMG4 Ene Saint Andrews, SCSCHP REPORTED MULTIPLE TREES DOWN ON BOSTON ST, RHEA ST AND DARBY ST. TIME ESTIMATED BY RADAR.
Jun 22, 5:35 PM EDTTSTM WND DMG3 W Dentsville, SCSCHP REPORTED TREE IN ROADWAY I-20 AT MM 74EB. TIME ESTIMATED BY RADAR.
Jun 22, 5:40 PM EDTTSTM WND DMG1 Nnw Dentsville, SCTREES AND POWER LINES DOWN NEAR THE INTERSECTION OF PARKLANE ROAD AND HWY 277. TIME ESTIMATED FROM RADAR.
Jun 22, 5:44 PM EDTTSTM WND GST 552 Sse Columbia, SCWIND GUST OF 55 MPH MEASURED AT WILLIAMS BRICE STADIUM.
Jun 22, 5:54 PM EDTTSTM WND DMG5 Nne Fort Jackson, SCHIGHWAY PATROL REPORTED TREES DOWN ALONG I-20 NEAR MILE MARKER 74.
Jun 22, 5:55 PM EDTTSTM WND DMG4 N Camden, SCHIGHWAY PATROL REPORTED TREES DOWN ON HIGHWAY 521 AT LOCKHART ROAD.
Jun 22, 6:07 PM EDTTSTM WND GST 503 Se Camden, SCSKYWARN SPOTTER REPORTED ESTIMATED WIND GUST 50 MPH. NO HAIL OBSERVED. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

931 
WUUS52 KCAE 222122
SVRCAE
SCC039-055-063-079-222200-
/O.NEW.KCAE.SV.W.0073.190622T2122Z-190622T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
522 PM EDT Sat Jun 22 2019

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fairfield County in central South Carolina...
  Northeastern Lexington County in central South Carolina...
  Southern Kershaw County in central South Carolina...
  Northern Richland County in central South Carolina...

* Until 600 PM EDT.

* At 522 PM EDT, severe thunderstorms were located along a line
  extending from Lake Wateree Dam to 6 miles northwest of Killian to
  near Dreher Island State Park, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Columbia, West Columbia, Cayce, Irmo, Forest Acres, Camden,
  Springdale, St. Andrews, Dentsville, Lake Murray Dam, Oak Grove,
  Lake Wateree Dam, Arcadia Lakes, Lugoff, Columbia International
  University, Harbison State Forest, Sesquicentennial State Park,
  Lake Carolina, SC State Fair Grounds and West Columbia Riverwalk.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 60 and 105.
 Interstate 26  Interstate 77 between mile markers 9 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3428 8044 3423 8043 3410 8058 3411 8062
      3409 8062 3408 8064 3406 8061 3403 8065
      3394 8110 3416 8142 3421 8134 3425 8115
      3444 8075 3430 8041
TIME...MOT...LOC 2122Z 293DEG 42KT 3433 8073 3418 8104 3413 8135 

HAIL...<.75IN
WIND...60MPH
 
$$

fwa
2 follow-up statements
295 
WWUS52 KCAE 222136
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
536 PM EDT Sat Jun 22 2019

SCC039-055-063-079-222200-
/O.CON.KCAE.SV.W.0073.000000T0000Z-190622T2200Z/
Fairfield SC-Lexington SC-Kershaw SC-Richland SC-
536 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN FAIRFIELD...NORTHEASTERN LEXINGTON...SOUTHERN
KERSHAW AND NORTHERN RICHLAND COUNTIES...

At 535 PM EDT, severe thunderstorms were located along a line
extending from Camden to Killian to near Irmo, moving southeast at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbia, West Columbia, Cayce, Irmo, Forest Acres, Camden,
Springdale, St. Andrews, Dentsville, Lake Murray Dam, Oak Grove, Lake
Wateree Dam, Arcadia Lakes, Lugoff, Columbia International
University, Harbison State Forest, Sesquicentennial State Park, Lake
Carolina, SC State Fair Grounds and West Columbia Riverwalk.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 60 and 105.
 Interstate 26  Interstate 77 between mile markers 9 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

Severe thunderstorms can produce large capsizing waves. If on or near
Lake Murray move into dock and take shelter!

&&

LAT...LON 3428 8044 3423 8043 3410 8058 3411 8062
      3409 8062 3408 8064 3406 8061 3403 8065
      3394 8110 3416 8142 3421 8134 3425 8115
      3439 8068 3430 8041
TIME...MOT...LOC 2135Z 293DEG 42KT 3429 8060 3414 8091 3409 8122 

HAIL...<.75IN
WIND...60MPH
 
$$

fwa
196 
WWUS52 KCAE 222200
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
600 PM EDT Sat Jun 22 2019

SCC039-055-063-079-222208-
/O.EXP.KCAE.SV.W.0073.000000T0000Z-190622T2200Z/
Fairfield SC-Lexington SC-Kershaw SC-Richland SC-
600 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD...
NORTHEASTERN LEXINGTON...SOUTHERN KERSHAW AND NORTHERN RICHLAND
COUNTIES WILL EXPIRE AT 600 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central South Carolina.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Richland and Kershaw counties through 630 PM.

LAT...LON 3428 8044 3423 8043 3410 8058 3411 8062
      3409 8062 3408 8064 3406 8061 3403 8065
      3394 8110 3416 8142 3421 8134 3425 8115
      3439 8068 3430 8041
TIME...MOT...LOC 2158Z 293DEG 42KT 3419 8033 3404 8064 3400 8095 

$$

fwa

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:00 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 22, 2:00 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
200 PM EDT Sat Jun 22 2019

.SYNOPSIS...
A frontal boundary will remain in the forecast area through
tonight bringing a possibility of severe thunderstorms. The
front will become diffuse under upper ridging early next week
and this pattern supports mainly scattered afternoon
thunderstorms and above normal temperatures.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main concern again is...the increasing potential for
organized severe thunderstorms this afternoon into the early
evening. Another mesoscale convective system (MCS) in the
Carolina Mountains at 17z is forecast to move southeast in
northwest flow aloft and move across the region through early
evening. In addition, convection increasing in east central GA
near outflow boundaries where instability strong to extreme
moving toward the CSRA likely to intensify. The meso-analysis
across our area at 17z...A low level cap and negative CAPE has
kept clouds at bay and weaker surface based instability through
the early afternoon. However a closer look at the area laps and
forecast soundings suggest a somewhat loaded gun sounding with
considerable CAPE in the mixed layer MUCAPE 3000-4000 J/kg
across the southern CWA. The effective deep layer shear near 30
knots is a concern. The potentially strong to extreme
instability across the southern CWA should be enough to sustain
or promote severe convection given the relatively strong deep
layer effective shear. SPC has a good part of the CWA in
enhanced risk of severe weather...even deeper into the capped
environment...and a convective watch appears likely. The high
resolution models all show convection in the area with different
solutions...but expect most storms to move east of the area
after 00z. high pops early then Decreasing pops overnight. Heavy
rain possible with high precipitable water but storm movement
should limit precip amounts. Temperatures again in the low 70s
for lows. Stratus may develop across the north Midlands after
midnight and spread south as boundary shift to the south.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Upper ridge axis just to the west of the region. The latest
models appear to shift the frontal boundary a little further
south, so the stronger instability may be in Georgia or across
the western CWA/CSRA. The northern Midlands should be in a more
stable environment than previous days. Expect slightly cooler
temperatures due to considerable clouds at least early and the
frontal boundary further south, so cut temps a bit. With weak
short waves rotating over ridge and possibly moderate
instability and high low-level moisture, scattered afternoon
convection expected but severe threat appears lower.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The weather pattern over the Southeast U.S. transitions from a
northwest flow aloft to a building summer time ridge axis during the
next week. Increased subsidence, the lack of significant upper
level forcing, and rising H5 heights will lead to a slight
chance of diurnal convection Monday through Tuesday.

A low level southerly flow later next week will increase POPs to a
chance of afternoon and evening showers and thunderstorms Wednesday
through Saturday. Temperatures will be near normal for late June.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Surface boundary across the area to focus convection/convergence
this evening. Scattered cumulus across the area early this
afternoon with some mid level clouds. Another mesoscale
convective system moving southeast from the Carolina Mountains
across the region late this afternoon and early evening. Other
storms approaching from east central Georgia. Despite capping at
the moment, The air mass will be strongly unstable across the
region through the early evening. Brief restrictions expected
early evening associated with convection. gusty winds also
possible near storms mainly from the west- northwest direction,
possibly in excess of 30 knots.

Frontal boundary shifts south overnight, stratus may develop
late tonight although confidence not high. This will result in
IFR ceilings at CAE/CUB and possibly OGB. Brief fog possible at
all terminals with light winds in the boundary layer. Ceilings
should improve by 14z-16z. Light winds becoming northwest or
north after 12z.

.EXTENDED AVIATION OUTLOOK...Scattered mainly afternoon and
evening thunderstorms and associated restrictions will occur during
the period. A few locations may have early morning stratus and
fog.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jun 22, 4:15 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
415 PM EDT Sat Jun 22 2019

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
232015-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
415 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Marginal risk of severe thunderstorms mainly across the west/south
Midlands and CSRA. Damaging wind main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this afternoon and evening.

In the hours before

Special weather statement, Jun 22, 4:04 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Columbia SC
404 PM EDT Sat Jun 22 2019

GAZ040-063-064-SCZ018-025-222045-
McDuffie GA-Lincoln GA-Columbia GA-McCormick SC-Edgefield SC-
404 PM EDT Sat Jun 22 2019

...Strong Thunderstorms Will Impact Portions of northwestern
McDuffie...Lincoln...northern Columbia...McCormick and southwestern
Edgefield Counties Until 445 PM EDT....

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

At 403 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Nancy Hart
State Park to Thomson-McDuffie County Airport, moving east at 35 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Thomson, McCormick, Lincolnton, Appling, Clarks Hill Recreation Area,
Elijah Clark State Park, Riverwood, Mistletoe State Park, Hamilton
Branch State Park, J. Strom Thurmond Dam, Mccormick County Airport,
Thomson-McDuffie County Airport, Lake Strom Thurmond, Bobby Brown
State Park, Parksville, Plum Branch, Bordeaux, Scott's Landing, Knox
Scout Reservation and Double Branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek shelter until these storms pass.

These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

This includes Interstate 20 in Georgia between mile markers 171 and
179.

LAT...LON 3398 8265 3396 8257 3402 8259 3407 8253
      3408 8248 3406 8245 3406 8233 3397 8230
      3402 8224 3358 8198 3348 8251 3363 8260
      3363 8258 3365 8258 3364 8252 3366 8251
      3365 8249 3382 8259 3386 8257 3386 8261
TIME...MOT...LOC 2003Z 272DEG 32KT 3400 8280 3355 8253
Special weather statement, Jun 22, 4:07 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Columbia SC
407 PM EDT Sat Jun 22 2019

SCZ115-116-222030-
Northern Lancaster SC-Southern Lancaster SC-
407 PM EDT Sat Jun 22 2019

...Strong Thunderstorms Will Impact Portions of Northern Lancaster
and Southern Lancaster Counties Until 430 PM EDT....

At 406 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from West Concord to
Southwest Charlotte to near Mcconnells, moving east at 35 mph.

  HAZARD...gusty winds 40 to 50 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Indian Land, Waxhaw, Andrew Jackson State Park, Van Wyck, Carolina
Commons Shopping Center, McWhirter Airfield and Community of Almond
Glen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

LAT...LON 3493 8078 3482 8080 3482 8072 3471 8087
      3474 8088 3479 8087 3483 8090 3484 8087
      3490 8088 3493 8086 3501 8091 3503 8090
      3507 8090
TIME...MOT...LOC 2006Z 280DEG 32KT 3542 8067 3513 8092 3485 8129

fwa
Special weather statement, Jun 22, 4:23 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Columbia SC
423 PM EDT Sat Jun 22 2019

SCZ020-021-115-116-222115-
Fairfield SC-Northern Lancaster SC-Southern Lancaster SC-Newberry SC-
423 PM EDT Sat Jun 22 2019

...Strong Thunderstorms Will Impact Portions of Fairfield...Northern
Lancaster...Southern Lancaster and northeastern Newberry Counties
Until 515 PM EDT....

At 423 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Fort Mill to 6 miles
northeast of Carlisle to near Fountain Inn, moving southeast at 50
mph.

  HAZARD...gusty winds 40 to 50 mph and up to penny sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Lancaster, Winnsboro, Indian Land, Waxhaw, Whitmire, Elgin, Heath
Springs, USC Lancaster, Irwin, Blackstock, Andrew Jackson State Park,
Van Wyck, Monticello, Buford, Blair, Lake Wateree State Park, Lebanon
Fire Station, Bell Town Fire Station, Arrowood Estates and Henderson
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

This includes Interstate 77 between mile markers 38 and 51.

LAT...LON 3493 8078 3482 8080 3482 8057 3466 8044
      3450 8068 3448 8074 3454 8074 3446 8087
      3441 8082 3435 8091 3435 8180 3453 8164
      3445 8154 3450 8142 3457 8142 3455 8087
      3457 8087 3493 8086 3506 8089
TIME...MOT...LOC 2023Z 308DEG 44KT 3499 8092 3467 8141 3467 8213

fwa
Local storm report, Jun 22, 4:46 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
446 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     5 NNE WAYNESBORO        33.16N 81.98W
06/22/2019  E58 MPH          BURKE              GA   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED ESTIMATED WINDS OF
            58 MPH, NO WINDS, EXTREMELY HEAVY RAINS.

&&

DA
Local storm report, Jun 22, 4:50 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
450 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     5 NNE WAYNESBORO        33.16N 81.98W
06/22/2019  E58 MPH          BURKE              GA   TRAINED SPOTTER

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 5
            NNE WAYNESBORO. SKYWARN SPOTTER REPORTED
            ESTIMATED WINDS OF 58 MPH, NO HAIL,
            EXTREMELY HEAVY RAINS.

&&

DA
Local storm report, Jun 22, 5:15 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
515 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             WHITMIRE                34.50N 81.61W
06/22/2019  E1.75 INCH       NEWBERRY           SC   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED IN WHITMIRE.
            TIME ESTIMATED BY RADAR.

&&

DA

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:26 AM EDTSpecial Weather StatementCAEMcCormick19 min
Jun 22, 2:42 AM EDTSevere Thunderstorm WarningCAEMcCormick48 min
Jun 22, 3:14 AM EDTSevere Thunderstorm WarningCAEEdgefield, Newberry, Saluda61 min
Jun 22, 3:44 AM EDTSevere Thunderstorm WarningCAEAiken, Fairfield, Lexington61 min
Jun 22, 3:58 AM EDTSevere Thunderstorm WarningCAECalhoun, Fairfield, Kershaw, Lancaster, Richland62 min
Jun 22, 4:05 AM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Orangeburg55 min
Jun 22, 4:22 AM EDTSevere Thunderstorm WarningCAECalhoun, Chesterfield, Clarendon, Kershaw, Lancaster, Lee and 1 more53 min
Jun 22, 4:37 AM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Clarendon, Orangeburg53 min
Jun 22, 5:13 AM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Sumter32 min
Jun 22, 4:04 PM EDTSpecial Weather StatementCAEMcCormick41 min
Jun 22, 4:07 PM EDTSpecial Weather StatementCAELancaster23 min
Jun 22, 4:23 PM EDTSpecial Weather StatementCAEFairfield, Lancaster52 min
Jun 22, 4:23 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell52 min
Jun 22, 4:32 PM EDTSevere Thunderstorm WarningCAEChesterfield, Fairfield, Kershaw, Lancaster, Newberry43 min
Jun 22, 4:34 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick41 min
Jun 22, 5:15 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick45 min
Jun 22, 5:25 PM EDTSevere Thunderstorm WarningCAEChesterfield35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningCAECalhoun, Kershaw, Lee, Richland, Sumter42 min
Jun 22, 6:15 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Sumter60 min
Jun 22, 6:31 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Richland, Sumter44 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.